Translator Disclaimer
December 1991 Boundary Morera theorems for holomorphic functions of several complex variables
Josip Globevnik, Edgar Lee Stout
Duke Math. J. 64(3): 571-615 (December 1991). DOI: 10.1215/S0012-7094-91-06428-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
45 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 3 • December 1991
Back to Top